# SDR SWAA2023052541348

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN STA312 TO STA328 AND LBL44 AND WL208.1 AT FWD GALLEY AREA 2023-282628<[01] REPLACED WEB LOCATED BETWEEN STA312 TO STA328 AND LBL44 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
